Alert archive / Montana / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Glasgow, MT

June 11, 20114 counties in Montana

NWS Glasgow, MT issued this flash flood warning at Jun 11, 2011, 10:08 PM MDT for 4 counties in Montana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 10:08 PM MDT (04:08 UTC)
Expired
Jun 12, 2011, 1:00 AM MDT
In force
3 hr
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
None

Counties Daniels County, MT, McCone County, MT, Roosevelt County, MT, Valley County, MT

The radar

The Glasgow radar (KGGW), 95 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 10:52 PM MDTFLASH FLOODWolf Point, MTMANY STREETS IN WOLF POINT ARE FLOODING. THE UNDERPASS TO DOWNTOWN IS QUICKLY FILLING WITH WATER.
Jun 12, 12:00 AM MDTFLASH FLOOD4 N Oswego, MTA COUPLE OF CULVERTS WERE WASHED OUT DUE TO AN ESTIMATED 6 INCHES OF HEAVY RAIN OCCURRING ABOUT 4 MILES NORTHWEST TO NORTH OF THIS LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1386 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WGUS55 KGGW 120408
FFWGGW
MTC019-055-085-105-120700-
/O.NEW.KGGW.FF.W.0014.110612T0408Z-110612T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1008 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN DANIELS COUNTY IN NORTHEAST MONTANA...
  WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...

* UNTIL 100 AM MDT.

* AT 956 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE...
  FLAXVILLE AND BREDETTE.

A LINE OF THUNDERSTORMS ARE PRODUCING HEAVY RAIN OVER THE WARNED 
AREA. WOLF CREEK HAS BEEN REPORTED OUT OF ITS BANKS AND WITH 
CONTINUED RAINFALL RATE OF 1 TO 2 INCHES AN HOUR WILL CAUSE OTHER 
CREEKS AND STREAMS TO RAPIDLY RISE. LOW-LYING AREAS WILL LIKELY 
BECOME QUICKLY FLOODED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GLASGOW.

&&

LAT...LON 4875 10504 4807 10533 4803 10608 4856 10604
      4876 10549 4884 10504

$$

SCHNETZLER
WEATHER.GOV/GLASGOW
2 follow-up statements
280 
WGUS75 KGGW 120458
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1058 PM MDT SAT JUN 11 2011

MTC019-120501-
/O.CAN.KGGW.FF.W.0014.000000T0000Z-110612T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DANIELS-
1058 PM MDT SAT JUN 11 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
DANIELS COUNTY...

HEAVY RAINFALL IS NO LONGER FALLING OVER THIS AREA. HOWEVER CREEKS 
AND STREAMS WILL LIKELY RISE FROM RECENT RAINFALL.

LAT...LON 4856 10512 4807 10533 4803 10608 4855 10604

$$

MTC055-085-105-120700-
/O.CON.KGGW.FF.W.0014.000000T0000Z-110612T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCONE-ROOSEVELT-VALLEY-
1058 PM MDT SAT JUN 11 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR
EASTERN VALLEY...WESTERN ROOSEVELT AND NORTHEASTERN MCCONE
COUNTIES...

AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE...FRAZER...WOLF POINT AND BREDETTE.

LAW ENFORCEMENT IN WOLF POINT REPORTED THAT NUMEROUS STREETS WERE 
FLOODED FROM THE HEAVY RAINFALL. THE UNDERPASS TO DOWNTOWN WOLF 
POINT IS QUICKLY FILLING WITH WATER. 

LAT...LON 4856 10512 4807 10533 4803 10608 4855 10604

$$

SCHNETZLER
WEATHER.GOV/GLASGOW
953 
WGUS75 KGGW 120659
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1259 AM MDT SUN JUN 12 2011

MTC055-085-105-120705-
/O.EXP.KGGW.FF.W.0014.000000T0000Z-110612T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCONE-ROOSEVELT-VALLEY-
1259 AM MDT SUN JUN 12 2011

...THE FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN VALLEY...WESTERN
ROOSEVELT AND NORTHEASTERN MCCONE COUNTIES...

AT 1255 AM MDT...THE THUNDERSTORMS THAT HAD PRODUCED HEAVY RAIN LATE 
SATURDAY EVENING ACROSS THE REGION WERE MOVING EAST...AND RAINFALL 
RATES WERE DIMINISHING. THE THREAT FOR FLASH FLOODING IS ENDING BUT 
FLOODING WILL CONTINUE AS RUNOFF MOVES INTO AREA STREAMS AND CREEKS. 

LAT...LON 4856 10512 4807 10533 4803 10608 4855 10604

$$

RAE
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 9:34 PM MDT, 34 minutes earlier.

Area forecast discussion, Jun 11, 9:34 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
934 PM MDT SAT JUN 11 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY...
UPDATE 930PM...A SLOW MOVING LINE OF THUNDERSTORMS CONTINUE FROM
FLAXVILLE TO FRAZER BACK TO THE FORT PECK DAM AREA. THIS LINE WILL
CONTINUE TO WEAKEN AND MOVE TO THE EAST. FLASH FLOODING OVER
VALLEY AND PHILLIPS COUNTIES HAS REDUCED THEREFORE HAVE DROPPED
THE WATCH FOR THOSE AREAS.

SHOWERS WITH ISOLATED THUNDER LOOK PRETTY GOOD FOR THE REMAINDER
OF TONIGHT. THE UPPER TROUGH TO THE WEST WILL CONTINUE EJECT
SHORTWAVES IN THE FLOW WHICH WILL ALLOW FOR THE CONVECTION TO
CONTINUE OVERNIGHT.         PROTON

UPDATE...A LINE OF THUNDERSTORMS CONTINUES ACROSS THE REGION FROM
THE SCOBEY AREA DOWN THROUGH NASHUA ALONG FORT PECK LAKE TO
WINNETT MOVING EAST. DO NOT FEEL THAT THE ATMOSPHERE UNSTABLE
ENOUGH TO PRODUCE ANY WIDESPREAD SEVERE AREAS. AN ISOLATED REPORT
IS POSSIBLE EAST OF WOLF POINT TO CIRCLE LINE THROUGH 10 PM. THE
BIGGEST ISSUE WILL BE FLASH FLOODING WITH ANY TRAINING STORMS OR
SLOW MOVING STORMS. WILL UPDATE AGAIN WITH THE 10 PM WITH THE
EXPIRATION OF THE FLASH FLOOD WATCH.         PROTON

PREVIOUS DISCUSSION...BUSY CONVECTIVE PATTERN FOR THE AREA TO CONTINUE INTO
SUNDAY BUT IT LOOKS LIKE THE AREA SHOULD GET A WELCOME BREAK ON
MONDAY.

ACTIVITY DEVELOPING TODAY NEAR A SURFACE TROUGH UNDER SOUTHWEST
UPPER FLOW WILL LIKELY HOLD TOGETHER INTO THE EVENING HOURS AND MOVE
INTO THE NORTHEASTERN  PORTION OF THE CWA. NO REPORTS OF SEVERE
WEATHER HAVE BEEN REPORTED YET BUT WITH LOW VILS NEEDED FOR SEVERE
HAIL...CANNOT RULE OUT A SEVERE STORM OR TWO INTO THE EVENING HOURS.

THIS ROUND MOVES OUT THEN ANOTHER ROUND DEVELOPS WITH THIS SLOW
MOVING SURFACE TROUGH. BRIEF HEAVY RAIN/HAIL AND DAMAGING WINDS LOOK
AGAIN POSSIBLE ESPECIALLY OVER THE EASTERN ZONES AS WARMER TEMPS
WILL BUILD THESE UP BETTER.

ON MONDAY...THE UPPER TROUGH AND SURFACE FEATURE MOVE OFF TO OUR
NORTHEAST ALLOWING FOR A SUNNY DAY IN MOST AREAS WITH WEST WINDS.
JAMBA

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...
ALTHOUGH GENERAL AGREEMENT CONTINUES AMONG THE EXTENDED RANGE
MODELS...TIMING ISSUES CLOUD THE PICTURE. THE INHERITED FORECAST
MATCHES WHAT IS EXPECTED WITH UNCERTAINTY FACTORED IN. FEW CHANGES
MADE TO THE EXTENDED PERIOD GRIDS. SCT

PREVIOUS DISCUSSION...
THE GFS...GEM AND EC REMAIN IN GENERAL AGREEMENT THROUGH THE
EXTENDED PERIOD. SLIGHT TIMING/STRENGTH DIFFERENCE STILL REMAIN
HOWEVER SO ONLY MINOR GRID CHANGES WERE MADE BASED ON THE
LATEST GUIDANCE.

A SHORTWAVE TROUGH OVER WESTERN MONTANA WILL MOVE OVER CENTRAL
MONTANA AND BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR MONDAY
NIGHT. THUNDERSTORMS WILL DEVELOP OVER CENTRAL MONTANA MONDAY
AFTERNOON AND MOVE INTO EASTERN MONTANA MONDAY EVENING AND MONDAY
NIGHT. MODELS AGAIN DISAGREE ON OVERALL STRENGTH OF THE SHORTWAVE
BUT DO AGREE ON A SHORTWAVE MOVING ACROSS EASTERN MONTANA DURING
THIS PERIOD. TUESDAY NIGHT THE NEXT UPPER WAVE MOVES INTO THE
PACIFIC NORTHWEST WHICH PUSHES UP A RIDGE OVER NEMONT THROUGH
WEDNESDAY.

WEDNESDAY NIGHT AND THURSDAY THE UPPER WAVE CLOSES OFF AND BEGINS
TO STACK UP WITH THE SURFACE LOW AS IT TREKS THROUGH SOUTHERN
SASKATCHEWAN. THIS WAVE BRINGS US A BETTER CHANCE FOR RAIN WITH
HIGHER QPF AMOUNTS THROUGH THE REMAINDER OF THE FORECAST PERIOD.
THIS WAVE WILL ALSO INTRODUCE A COOLING TREND THROUGH SATURDAY SO
WILL STILL HAVE TO PAY ATTENTION TO SATURATED GROUNDS AS HYDROLOGY
CONCERN CONTINUE. SCT/RSMITH

&&

.AVIATION...
VFR CAN BE EXPECTED ACROSS THE REGION TONIGHT...OUTSIDE OF AREAS
OF CONVECTION MAINLY EAST OF KGGW AND NORTH OF KGDV WHICH SHOULD
CONTINUE OVERNIGHT. FOR THE FLYING DAY TOMORROW LOOK FOR MORE
SHOWERS AND THUNDERSTORMS ACROSS THE REGION FOR BRIEF PERIODS OF
MVFR/IFR WITH THUNDERSTORMS...OTHERWISE VFR.        PROTON

&&

.HYDROLOGY...
EXTENSIVE FLOODING CONTINUES ON THE MILK RIVER FROM NEAR SACO
THROUGH NASHUA. FLUCTUATIONS ARE EXPECTED IN RIVER LEVEL OVER THE
NEXT WEEK AS RUNOFF FROM RECENT RAINS MOVES INTO AND DOWN THE
RIVER. HIGH WATER ALSO WILL CONTINUE ON STREAMS FEEDING INTO THE
MILK RIVER FROM THE SOUTH INCLUDING PEOPLES CREEK...BEAVER CREEK
AND WILLOW CREEK.

FLOODING ALSO CONTINUES ALONG THE MUSSELSHELL RIVER AND MANY
CREEKS ACROSS PETROLEUM COUNTY.

WATER RELEASES WILL CONTINUE FROM FORT PECK DAM AT AROUND 65K
CFS. THE MISSOURI RIVER FROM BELOW THE DAM TO THE NORTH DAKOTA
BORDER WILL CONTINUE TO RISE DUE TO THESE RELEASES COMBINED WITH
THE HIGH WATER FLOWING FROM THE MILK RIVER.

THE WEATHER PATTERN REMAINS SOMEWHAT ACTIVE WITH PERIODS OF RAIN
THROUGH THE NEXT WEEK. HOWEVER...HEAVY RAIN SIMILAR TO WHAT WAS
SEEN IN THE PAST FEW WEEKS IS NOT CURRENTLY FORECAST AND MONDAY
LOOKS TO BE A BREAK FROM THE WET PATTERN.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 11, 5:21 PM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
521 PM MDT SAT JUN 11 2011

MTZ016>027-059>062-121100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
521 PM MDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

SMALL CREEKS...STREAMS AND RIVERS WILL CONTINUE TO RUN HIGH
ACROSS THE REGION. FLOODING IS OCCURRING ALONG THE MILK...
MISSOURI AND MUSSELSHELL RIVERS...AS WELL AS ON STREAMS AND
CREEKS FLOWING INTO THESE RIVERS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING.
SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL BEING THE MAIN
THREAT. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAIN
WHICH MAY RESULT IN SHORT TERM LOCALIZED FLOODING OR FLASH
FLOODING. THEREFORE A FLASH FLOOD WATCH IS IN EFFECT FOR VALLEY
AND NORTHERN PHILLIPS COUNTY UNTIL 10 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FLOODING WILL PERSIST ON NUMEROUS STREAMS FOR THE FORESEEABLE
FUTURE DUE TO THE ALREADY SATURATED GROUNDS AND THE OVERALL WET
WEATHER PATTERN WE ARE CURRENTLY OBSERVING.

THERE IS A CHANCE FOR THUNDERSTORMS TO DEVELOP ON SUNDAY AND
SUNDAY EVENING. SOME STORMS MAY PRODUCE HEAVY RAIN AND BECOME
SEVERE WITH GUSTY WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 11, 6:32 PM MDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
632 PM MDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HEAVY RAIN       19 NNE NASHUA           48.39N 106.20W
06/11/2011  M2.00 INCH       VALLEY             MT   PUBLIC

            RAIN FELL WITHIN 30 MINUTES. PEA SIZED HAIL WAS MIXED IN.
            WATER IS EVERYWHERE.

0600 PM     HAIL             14 NNE NASHUA           48.32N 106.24W
06/11/2011  E0.50 INCH       VALLEY             MT   PUBLIC

            ALONG HIGHWAY 438 HAIL WAS ABOUT 1 INCH DEEP.

0600 PM     HEAVY RAIN       14 NNE NASHUA           48.32N 106.24W
06/11/2011  E3.00 INCH       VALLEY             MT   PUBLIC

            TWO TO THREE INCHES OF RAIN FELL BETWEEN 12 MILES NORTH
            AND 17 MILES NORTH OF NASHUA ALONG HIGHWAY 438. WATER IS
            COVERING THE FIELDS.

&&

ASCHNETZ
Special weather statement, Jun 11, 6:48 PM MDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
648 PM MDT SAT JUN 11 2011

MTZ017-020-120145-
ROOSEVELT-VALLEY-
648 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...

UNTIL 745 PM MDT.

AT 643 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 5 MILES
SOUTH OF LUSTRE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
   LUSTRE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4852 10581 4831 10560 4824 10588 4832 10595
TIME...MOT...LOC 0048Z 216DEG 17KT 4833 10586

BLM
WEATHER.GOV/GLASGOW
Special weather statement, Jun 11, 6:53 PM MDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
653 PM MDT SAT JUN 11 2011

MTZ022-120200-
GARFIELD-
653 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 800 PM MDT.

AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF COHAGEN...MOVING NORTH AT
15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
  RURAL AREAS OF SOUTHERN GARFIELD COUNTY...
  RURAL AREAS OF CENTRAL GARFIELD COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4710 10723 4710 10665 4687 10673 4685 10690
      4686 10710
TIME...MOT...LOC 0053Z 172DEG 11KT 4694 10698

BLM
WEATHER.GOV/GLASGOW
Special weather statement, Jun 11, 6:57 PM MDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
657 PM MDT SAT JUN 11 2011

MTZ017-020-120200-
ROOSEVELT-VALLEY-
657 PM MDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...

UNTIL 800 PM MDT.

AT 652 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF FRAZER...MOVING NORTH AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
  RURAL AREAS OF EASTERN VALLEY COUNTY...
  RURAL AREAS OF WESTERN ROOSEVELT COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4836 10602 4828 10570 4815 10587 4819 10608
TIME...MOT...LOC 0057Z 202DEG 11KT 4822 10596

BLM
WEATHER.GOV/GLASGOW
Local storm report, Jun 11, 7:20 PM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
720 PM MDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      11 N NASHUA             48.29N 106.36W
06/11/2011                   VALLEY             MT   PUBLIC

            SARGENT CREEK...11 MILES NORTH OF NASHUA IS RUNNING OUT
            OF ITS BANKS

&&

MATTM
Local storm report, Jun 11, 9:00 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
900 PM MDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     FLASH FLOOD      17 NNW WOLF POINT       48.32N 105.78W
06/11/2011                   ROOSEVELT          MT   PUBLIC

            EAST FORK OF THE WOLF CREEK IS UP AND FLOWING OUT OF ITS
            BANKS. STILL RAINING VERY HARD.

&&

MATTM

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:48 PM MDTSpecial Weather StatementGGWDaniels57 min
Jun 11, 6:53 PM MDTSpecial Weather StatementGGWGarfield67 min
Jun 11, 6:57 PM MDTSpecial Weather StatementGGW63 min
Jun 11, 8:35 PM MDTAreal Flood WarningGGWPhillips, Valley9 days
Jun 11, 9:02 PM MDTAreal Flood WarningGGWRoosevelt, Valley20 hr
Jun 12, 1:22 AM MDTAreal Flood WarningGGWRoosevelt22 hr
Jun 12, 9:44 AM MDTFlash Flood WatchGGWDaniels, Dawson, McCone, Prairie, Richland, Roosevelt and 3 more11 hr
Jun 12, 12:39 PM MDTSpecial Weather StatementGGW51 min
Jun 12, 2:17 PM MDTSpecial Weather StatementGGWValley58 min
Jun 12, 3:30 PM MDTSpecial Weather StatementGGWPetroleum60 min
Jun 12, 4:25 PM MDTSpecial Weather StatementGGWPetroleum65 min

Nearby

Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.